POINTWISE SLANT SUBMERSIONS


Creative Commons License

Lee J. W. , ŞAHİN B.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.51, no.4, pp.1115-1126, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.4134/bkms.2014.51.4.1115
  • Title of Journal : BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1115-1126

Abstract

The purpose of this paper is to study pointwise slant submersions from almost Hermitian manifolds which extends slant submersion in a natural way. Several basic results in this point of view are proven in this paper.